×

Found 24 Documents (Results 1–24)

100
MathJax

Almost Dedekind domains which are not Dedekind. (English) Zbl 1115.13026

Brewer, James W. (ed.) et al., Multiplicative ideal theory in commutative algebra. A tribute to the work of Robert Gilmer. New York, NY: Springer (ISBN 978-0-387-24600-0/hbk). 279-292 (2006).
MSC:  13F05
PDF BibTeX XML Cite

Kronecker function rings: A general approach. (English) Zbl 1042.13002

Anderson, Daniel D. (ed.) et al., Ideal theoretic methods in commutative algebra. Proceedings of the conference in honor of Professor James A. Huckaba’s retirement, University of Missouri, Columbia, MO, USA. New York, NY: Marcel Dekker (ISBN 0-8247-0553-X/hbk). Lect. Notes Pure Appl. Math. 220, 189-205 (2001).
MSC:  13A15 13F20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification